# SDR GTIA2025041438853

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 46,895 hours, 21,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK/ENG START AFT FLIGHT ATTNDS REPORTED STRONG ODOR IN AFT CABIN. AFTER T/O THEY DEVELOPED HEADACHE/NAUSEA/FAINT/EYE IRRITATION. ON SHORT FINAL/LANDING SAME ODOR REPORTED BY FLT ATTENDANTS AND TWO PASSENGERS SEATED NEXT THEM IN BACK ROW. APPARENT CABIN SOURCE: UNKNOWN. AFT CABIN/GALLEY(LAV). NO VISIBLE SMOKE/HAZE. MEDICAL ATTNETION WAS REQUIRED. MEDLINK AND OXYGEN BOTTLES USED IN FLIGHT.--"
